| Model Number |
799-EGB2-00-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported issue could not be duplicated, and no device logs were available for review.The device underwent stress testing with no faults identified.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "compressor failure -1001" and "self-check failure- 1003" error messages.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.